Clique Vertex Magic Cover of a Graph

Kiki Ariyanti, J. Ryan

Research output: Contribution to journalArticlepeer-review


Let G admit an H-edge covering and f: V ∪ E → {1,2,. . .,n+e} be a bijective mapping for G then f is called H-edge magic total labeling of G if there is a positive integer constant m(f) such that each subgraph Hi, i = 1, . . ., r of G is isomorphic to H and f(Hi)=f(H)= Σv∈V(Hi)f(v)+ Σe∈E(Hi) f(e)=m(f). In this paper we define a subgraph-vertex magic cover of a graph and give some construction of some families of graphs that admit this property. We show the construction of some Cn- vertex magic covered and clique magic covered graphs.

Original languageEnglish
Pages (from-to)113-118
Number of pages6
JournalMathematics in Computer Science
Issue number1
Publication statusPublished - Mar 2011


  • Edge covering
  • Edge magic total labeling
  • Subgraph-vertex magic cover


Dive into the research topics of 'Clique Vertex Magic Cover of a Graph'. Together they form a unique fingerprint.

Cite this